Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 9, 2011, 6:11 PM EDT for 4 counties in Vermont. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 6:11 PM EDT (22:11 UTC)
- Expired
- Jun 9, 2011, 7:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Addison County, VT, Chittenden County, VT, Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 56 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
525
WUUS51 KBTV 092211
SVRBTV
VTC001-007-021-027-092300-
/O.NEW.KBTV.SV.W.0055.110609T2211Z-110609T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
611 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WINDSOR COUNTY IN SOUTHERN VERMONT...
SOUTHEASTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
ADDISON COUNTY IN CENTRAL VERMONT...
NORTHEASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 700 PM EDT.
* AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR NEW HAVEN
MILLS...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
RIPTON...SOUTH LINCOLN...SALISBURY...WHITING...HANCOCK...
GRANVILLE...ROCHESTER...BRANDON...EAST HUBBARDTON...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THURSDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4415 7327 4427 7301 4420 7293 4416 7295
4416 7293 4408 7292 4404 7276 4402 7275
4396 7279 4393 7278 4389 7262 4387 7259
4368 7316
TIME...MOT...LOC 2211Z 329DEG 23KT 4407 7307
$$
NEILES2 follow-up statements
167
WWUS51 KBTV 092233
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
633 PM EDT THU JUN 9 2011
VTC007-092243-
/O.CAN.KBTV.SV.W.0055.000000T0000Z-110609T2300Z/
CHITTENDEN VT-
633 PM EDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHITTENDEN COUNTY
IS CANCELLED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4399 7323 4408 7292 4407 7292 4407 7289
4404 7276 4401 7275 4396 7279 4393 7278
4389 7262 4386 7260 4368 7316
TIME...MOT...LOC 2233Z 329DEG 23KT 4395 7297
$$
VTC001-021-027-092300-
/O.CON.KBTV.SV.W.0055.000000T0000Z-110609T2300Z/
WINDSOR VT-ADDISON VT-RUTLAND VT-
633 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN RUTLAND...SOUTHEASTERN ADDISON AND NORTHWESTERN
WINDSOR COUNTIES...
AT 630 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR BREAD LOAF...
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
HANCOCK...GOSHEN...ROBINSON...ROCHESTER...FLORENCE...EAST
HUBBARDTON...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THURSDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4399 7323 4408 7292 4407 7292 4407 7289
4404 7276 4401 7275 4396 7279 4393 7278
4389 7262 4386 7260 4368 7316
TIME...MOT...LOC 2233Z 329DEG 23KT 4395 7297
$$
NEILES143
WWUS51 KBTV 092254
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
654 PM EDT THU JUN 9 2011
VTC001-021-027-092305-
/O.EXP.KBTV.SV.W.0055.000000T0000Z-110609T2300Z/
WINDSOR VT-ADDISON VT-RUTLAND VT-
654 PM EDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUTLAND...
SOUTHEASTERN ADDISON AND NORTHWESTERN WINDSOR COUNTIES WILL EXPIRE AT
700 PM EDT...
THE SEVERE THUNDERSTORM HAS DISSIPATED. THEREFORE THE NATIONAL
WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING TO
EXPIRE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4399 7323 4408 7292 4407 7292 4407 7289
4404 7276 4401 7275 4396 7279 4393 7278
4389 7262 4386 7260 4368 7316
TIME...MOT...LOC 2255Z 329DEG 23KT 4383 7287
$$
NEILESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:13 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 9, 5:13 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 513 PM EDT THU JUN 9 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL COME TO AN END TONIGHT AS A SHARP COLD FRONT PUSHES SOUTH OF THE AREA...BUT NOT BEFORE SOME PRODUCE GUSTY WINDS AND HAIL. COOLER AND DRIER WEATHER IS ANTICIPATED FOR FRIDAY AS HIGH PRESSURE BUILDS INTO THE NORTH COUNTRY. SHOWERY WEATHER RETURNS OVER THE WEEKEND AS LOW PRESSURE MOVES EAST FROM THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 513 PM EDT THURSDAY...SEVERE THUNDERSTORM WATCH FOR VERMONT AND MUCH OF NORTHERN NEW YORK UNTIL 8 PM. MAIN LINE OF STORMS HAS MOVED EAST OF THE AREA LATE THIS AFTERNOON AND HAS STABILIZED THE ATMOSPHERE ACROSS VERMONT. WHERE SOME INSTABILITY EXISTS...MAINLY NORTHERN NEW YORK...STORMS HAVE REFORMED AHEAD OF THE APPROACHING COLD FRONT. STORMS STILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS AND HAIL...THUS HAVE LEFT THE SEVERE THUNDERSTORM WATCH IN PLACE. HAVE TWEAKED THE FORECAST TO ACCOUNT FOR LOCATION AND AREAL COVERAGE OF STORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 341 PM EDT THURSDAY...HIGH PRESSURE BUILDS INTO THE AREA FRIDAY WITH PLENTIFUL SUNSHINE...NOTICEABLY COOLER TEMPERATURES AND LOWER HUMIDITY. TEMPERATURES WILL BE NEAR OR A BIT BELOW NORMAL. PROGGED 850 MB TEMPS OF 7-9C SUPPORT HIGHS IN THE UPPER 60S TO MID 70S. HIGH SLIDES EAST OF THE AREA FRIDAY NIGHT...WITH CLEAR SKIES GIVING WAY TO INCREASING CLOUDS...AND A CHANCE OF SHOWERS LATE OVER SOUTHERN/WESTERN PORTIONS OF THE FORECAST AREA. TEMPS ON THE COOL SIDE...WITH LOWS RANGING FROM THE MID 40S TO THE MID 50S. HIGH PRESSURE MOVES OFF THE NEW ENGLAND COAST EARLY SATURDAY. SURFACE WARM FRONT AND ASSOCIATED MOISTURE AND LIFT WILL THEN BEGIN TO IMPACT FORECAST AREA BY MIDDAY SATURDAY. EXPECT RAIN TO OVERSPREAD THE AREA DURING THE DAY AND CONTINUE INTO SATURDAY NIGHT. HAVE CONTINUED WITH LIKELY POPS FOR MOST OF THE AREA. SOME ELEVATED CONVECTION POSSIBLE SATURDAY NIGHT...SO HAVE LEFT IN CHANCE OF THUNDER. WITH CLOUDS AND PCPN...TEMPS ON SATURDAY WILL BE ON THE COOL SIDE...WITH HIGHS MAINLY IN THE 60S. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 341 PM EDT THURSDAY...FOR SUNDAY INTO MON NGT...SFC LOW MVS THRU THE REGION FOLLOWED BY ITS UPPER CIRCULATION. THE SFC COMPONENT WILL PUSH OFFSHORE BY SUN NGT...W/ THE UPPER TROUGH PIVOTING THRU THE NORTHEAST ON MONDAY...CLEARING THE REGION BY MON NGT AS HIGH PRESSURE BUILDS IN FROM THE WEST. TUESDAY INTO EARLY WEDNESDAY THE REGION UNDER SFC HIGH PRESSURE WHICH MVS SE OFF THE MID-ATLANTIC COAST. MDLS DO BRING NEXT SYSTEM INTO THE AREA LATE WED INTO THURSDAY FOR ANOTHER ROUND OF RAIN. CWA EARLY ON W/ THIS EVENT WILL BE AFFECTED BY WK WARM FRONT THAT LIFTS TO THE CANADIAN BORDER BY WED NGT. RAIN EXPECTED ATTM ALL DAY THURSDAY AS SFC LOW MVS EAST ALONG BOUNDARY WHICH TAKES THRU THE NEW ENGLAND REGION. HAVE GONE A COUPLE/SEVERAL DEGREES BLW GUIDANCE DURING PRECIP EVENT/S...AS LINGERING CLDS WILL IMPEDE DAYTIME HEATING. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... THROUGH 18Z FRIDAY...MAINLY VFR COND EXPECTED WITH FROPA OCCURRING THIS AFTERNOON W/ CEILINGS BKN040 AND HIR. MOST SITES WILL SEE CB ACTIVITY...WITH MPV/RUT SEEING BEST CHANCES FOR BRIEF MVFR/IFR COND THRU 20Z WITH TSRA BRINGING VSBY DOWN TO 3SM OR LESS. BY 00Z FRI...ANY REMAINING SOUTHERLY WINDS WILL SHIFT TO WNW 5-10KTS...BECM LGT/VAR IN SPOTS AFT MIDNGT TNGT. FG(1-3SM)/LOW CEILINGS(BKN010-015) FOR MPV/SLK BETWEEN 06Z-12Z. AFT 12Z...ALL SITES VFR...NNE WINDS 5-10KTS. OUTLOOK 18Z FRIDAY THROUGH MONDAY... 18Z FRI-18Z SAT...MAINLY VFR UNDER HIGH PRESSURE. SOME VALLEY FOG WITH IFR CONDITIONS POSSIBLE AT SLK/MPV ON SATURDAY MORNING. 18Z SAT-00Z TUE...WARM FRONT WILL APPROACH FROM THE SOUTH AND BRING SHOWERS WITH OCCASIONAL MVFR CONDITIONS. && .MARINE... AS OF 340 PM EDT THURSDAY...A LAKE THUNDERSTORM ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR LAKE CHAMPLAIN. WHILE THE GREATEST THREAT OF THUNDERSTORMS HAS PASSED...ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM. WINDS WILL SHIFT TO THE NORTH THIS EVENING AND TONIGHT WITH THE PASSAGE OF A COLD FRONT. THE LEVEL OF LAKE CHAMPLAIN HAS FALLEN STEADILY OVER THE PAST WEEK ALONG WITH SLOWLY IMPROVING CONDITIONS. THE LATEST LEVEL AT THE ROUSES POINT GAGE AS OF 340 PM WAS 101.19 FEET. THE RAINFALL OF YESTERDAY AND TODAY COUPLED WITH ADDITIONAL RAINFALL EXPECTED THIS WEEKEND WILL LIKELY KEEP THE LEVEL GENERALLY STEADY FOR THE NEXT FEW DAYS AT OR SLIGHTLY ABOVE 101 FEET. WINDS WILL BE FROM THE NORTH THROUGH FRIDAY NIGHT WHILE TURNING ABRUPTLY TO THE SOUTHEAST AND INTENSIFYING ON SATURDAY. FOR BOATERS MANY HAZARDS STILL EXIST. BREAKWATER AND OTHER ROCKS OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER LEVELS ON THE LAKE. IN ADDITION... PLENTY OF DEBRIS REMAIN IN THE LAKE...ESPECIALLY NEAR RIVER MOUTHS. DUE TO THESE FACTORS... RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...EVENSON NEAR TERM...EVENSON SHORT TERM...RJS LONG TERM...JN AVIATION...WGH/JN MARINE...WFO BTV
Hazardous weather outlook, Jun 9, 12:13 PM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1213 PM EDT THU JUN 9 2011 NYZ028-031-034-035-VTZ001>012-016>019-101615- EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX- GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 1213 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ026-027-029-030-087-101615- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- 1213 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE EARLY THIS AFTERNOON WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 9, 3:23 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
323 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 ENE WEST BOLTON 44.47N 72.81W
06/09/2011 E0.88 INCH LAMOILLE VT PUBLIC
NICKEL SIZE HAIL
&&
EVENT NUMBER BTV1100307
NEILESLocal storm report, Jun 9, 3:55 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
355 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG THETFORD CENTER 43.83N 72.25W
06/09/2011 ORANGE VT LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THETFORD
&&
EVENT NUMBER BTV1100308
MUCCILLILocal storm report, Jun 9, 3:56 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
356 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG FAIRLEE 43.91N 72.14W
06/09/2011 ORANGE VT LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
EVENT NUMBER BTV1100309
MUCCILLILocal storm report, Jun 9, 3:57 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
357 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG STRAFFORD 43.87N 72.38W
06/09/2011 ORANGE VT LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN BLOCKING ROADS
&&
EVENT NUMBER BTV1100310
MUCCILLILocal storm report, Jun 9, 3:58 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
358 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM HAIL TICONDEROGA 43.85N 73.42W
06/09/2011 E1.00 INCH ESSEX NY PUBLIC
0842 AM HAIL 2 NNE EAST BROWNINGTON 44.83N 72.06W
06/09/2011 E0.50 INCH ORLEANS VT TRAINED SPOTTER
HALF INCH HAIL
0903 AM HAIL RUTLAND 43.61N 72.98W
06/09/2011 E0.75 INCH RUTLAND VT PUBLIC
PENNY-SIZED HAIL
0907 AM HAIL KILLINGTON 43.67N 72.78W
06/09/2011 E0.75 INCH RUTLAND VT PUBLIC
DIME-SIZED HAIL
0907 AM HAIL 3 SSW KILLINGTON 43.63N 72.79W
06/09/2011 E1.00 INCH RUTLAND VT PUBLIC
TREE LIMBS DOWN AS WELL.
0907 AM HAIL 2 SSW KILLINGTON 43.64N 72.79W
06/09/2011 E1.00 INCH RUTLAND VT PUBLIC
QUARTER-SIZED HAIL
0937 AM HAIL TYSON 43.46N 72.70W
06/09/2011 E0.75 INCH WINDSOR VT PUBLIC
HALF INCH TO PENNY HAIL ON THE NORTH END OF LAKE RESCUE
0941 AM HAIL CAVENDISH 43.38N 72.61W
06/09/2011 E0.50 INCH WINDSOR VT PUBLIC
1230 PM HAIL 3 ESE NEWCOMB 43.96N 74.11W
06/09/2011 E0.75 INCH ESSEX NY TRAINED SPOTTER
0100 PM HAIL OLMSTEDVILLE 43.77N 73.92W
06/09/2011 E0.50 INCH ESSEX NY TRAINED SPOTTER
0110 PM HAIL SCHROON LAKE 43.84N 73.76W
06/09/2011 E0.75 INCH ESSEX NY POST OFFICE
DIME-SIZED HAIL
0130 PM TSTM WND DMG WESTPORT 44.18N 73.44W
06/09/2011 ESSEX NY LAW ENFORCEMENT
TREES ON POWER LINES ON YOUNGS ROAD
0142 PM TSTM WND DMG GRANVILLE 43.98N 72.85W
06/09/2011 ADDISON VT LAW ENFORCEMENT
TREES DOWN BLOCKING POST OFFICE HILL ROAD
0203 PM TSTM WND DMG RANDOLPH 43.93N 72.67W
06/09/2011 ORANGE VT LAW ENFORCEMENT
TREES DOWN BLOCKING CROCKER ROAD
0214 PM HAIL PROCTOR 43.66N 73.04W
06/09/2011 E1.00 INCH RUTLAND VT PUBLIC
QUARTER-SIZED HAIL
0215 PM HAIL WINOOSKI 44.49N 73.19W
06/09/2011 E0.75 INCH CHITTENDEN VT PUBLIC
PENNY-SIZED HAIL
0216 PM HAIL ESSEX JUNCTION 44.49N 73.11W
06/09/2011 E0.25 INCH CHITTENDEN VT PUBLIC
PEA-SIZED HAIL ON SUSIE WILSON ROAD
0220 PM TSTM WND DMG RUTLAND 43.61N 72.98W
06/09/2011 RUTLAND VT LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN
0230 PM TSTM WND DMG THETFORD CENTER 43.83N 72.25W
06/09/2011 ORANGE VT LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THETFORD
0230 PM TSTM WND DMG FAIRLEE 43.91N 72.14W
06/09/2011 ORANGE VT LAW ENFORCEMENT
NUMEROUS TREES DOWN
0230 PM TSTM WND DMG STRAFFORD 43.87N 72.38W
06/09/2011 ORANGE VT LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN BLOCKING ROADS
0245 PM HAIL 5 ENE WEST BOLTON 44.47N 72.81W
06/09/2011 E0.88 INCH LAMOILLE VT PUBLIC
NICKEL SIZE HAIL
0300 PM TSTM WND GST 2 WSW WINDSOR 43.47N 72.43W
06/09/2011 M59 MPH WINDSOR VT PUBLIC
&&
EVENT NUMBER BTV1100286 BTV1100287 BTV1100290 BTV1100288 BTV1100289
BTV1100291 BTV1100294 BTV1100295 BTV1100296 BTV1100297 BTV1100298
BTV1100299 BTV1100304 BTV1100303 BTV1100300 BTV1100302 BTV1100301
BTV1100305 BTV1100308 BTV1100309 BTV1100310 BTV1100307 BTV1100306
MUCCILLILocal storm report, Jun 9, 4:15 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
415 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 1 ESE WINOOSKI 44.49N 73.17W
06/09/2011 CHITTENDEN VT NWS EMPLOYEE
TREE DOWN ON I-89 SOUTH
&&
EVENT NUMBER BTV1100311
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:14 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Orleans | 46 min |
| Jun 9, 2:56 AM EDT | Special Weather Statement | BTV | Addison, Chittenden, Rutland, Windsor | 64 min |
| Jun 9, 4:15 AM EDT | Special Weather Statement | BTV | Addison, Chittenden, Franklin, Grand Isle, Lamoille, Rutland and 2 more | 60 min |
| Jun 9, 4:41 AM EDT | Areal Flood Advisory | BTV | Addison, Rutland, Windsor | 9 min |
| Jun 9, 4:49 AM EDT | Flash Flood Warning | BTV | Addison, Rutland, Windsor | 3 hr |
| Jun 9, 5:08 AM EDT | Special Weather Statement | BTV | Lamoille, Orange, Washington | 67 min |
| Jun 9, 8:16 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 59 min |
| Jun 9, 8:38 AM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 52 min |
| Jun 9, 9:12 AM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 48 min |
| Jun 9, 9:28 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 62 min |
| Jun 9, 1:49 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 56 min |
| Jun 9, 1:57 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Washington, Windsor | 53 min |
| Jun 9, 2:41 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Lamoille, Orange, Orleans, Washington | 45 min |
| Jun 9, 2:42 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 48 min |
| Jun 9, 5:15 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 60 min |
| Jun 9, 7:24 PM EDT | Special Weather Statement | BTV | Rutland, Windsor | 51 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.